MAUDE Adverse Event Report: MICROVENTION, INC. FRED 27; FLOW DIVERTER

MICROVENTION, INC. FRED 27; FLOW DIVERTER
Model Number FRED3536-PMA
Medical Device Problem Code Difficult or Delayed Activation (2577)
Health Effect - Clinical Code Thrombus (2101)
Date of Event 08/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was not returned to the manufacturer for evaluation.The root cause cannot be determined.The instructions for use (ifu) identifies vessel stenosis or thrombosis as potential complications associated with use of the device.
 
Event or Problem Description
It was reported that the fred was used as treatment for a tortuous m2 to m1 fusiform aneurysm with two curves.The fred was delivered smoothly; however, the proximal stent did not completely open upon deployment.Thrombus formation was observed inside the proximal portion of the fred.Integrilin was administered through the microcatheter at the proximal portion of the device.Aspiration was attempted, but was not successful.After multiple manipulations of the device with the microcatheter and microwire, the fred completely opened and the thrombus within the device was no longer visualized.No neurological deficits or abnormalities were observed during the post-procedure neurological exam of the patient.The patient is currently reported to be doing well.

Brand Name
FRED 27
Common Device Name
FLOW DIVERTER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo, ca
MDR Report Key10495426
Report Number2032493-2020-00241
Device Sequence Number2344402
Product Code OUT
UDI-Device Identifier00842429106693
UDI-Public(01)00842429106693(11)190513(17)220430(10)190513558M
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P180027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2022
Device Model NumberFRED3536-PMA
Device Lot Number190513558M
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2020
Initial Report FDA Received Date09/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;